MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT
Catalog Number MDS9410
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have an adult bp cuff item # (b)(6) that has a leak and is unable to hold air.".
 
Additional Manufacturer Narrative
Per customer, the adult bp cuff has a leak and is unable to hold air.Medline received 1ea medline handheld aneroid in used condition; upon a visual inspection of the sphygmomanometer, the needle was standing at 300mmhg, the tubing was removed and a calibration tool was inserted to adjust the needle, then the tubing was attached again and the sample was tested according to the instructions for use.The complaint was not confirmed, and no root cause was identified.Medline saw no issues during testing, the sample was inflated up to 300mmhg and the needle came back to the zero-off position each time; based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50803325
Report Number1417592-2026-43457
Device Sequence Number10548973
Product Code DXQ
UDI-Device Identifier00080196773193
UDI-Public00080196773193
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9410
Device Lot Number65123050001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown